Bradd Hart and Matthew Valeriote. A structure theorem for strongly abelian varieties with few models. The journal of symbolic logic, vol. 56 , pp. 832–852. - Bradd Hart and Sergei Starchenko. Addendum to “A structure theorem for strongly abelian varieties.”The journal of symbolic logic., vol. 58 , pp. 1419–1425. - Bradd Hart, Sergei Starchenko, and Matthew Valeriote. Vaught's conjecture for varieties. Transactions of the American Mathematical Society, vol. 342 , pp. 173–196. - B. Hart and S. Starchenko. Superstable quasi-varieties. Annals of pure and applied logic, vol. 69 , pp. 53–71. - B. Hart, A. Pillay, and S. Starchenko. Triviality, NDOP and stable varieties. Annals of pure and applied logic., vol. 62 , pp. 119–146

Journal of Symbolic Logic 64 (4):1820-1821 (1999)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

omnibus Review. [REVIEW]Ralph Mckenzie - 1999 - Journal of Symbolic Logic 64 (4):1820-1821.
[Omnibus Review].Ralph McKenzie - 1999 - Journal of Symbolic Logic 64 (4):1820-1821.

Analytics

Added to PP
2016-06-30

Downloads
18 (#201,463)

6 months
6 (#1,472,471)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references